On the Formulation of Wald Tests on Long-Run Parameters
H. Peter Boswijk ()
Oxford Bulletin of Economics and Statistics, 1993, vol. 55, issue 1, 137-44
Abstract:
In a single-equation error correction model, two alternative formulations of a linear hypothesis on the long-run parameters and associated Wald test statistics are shown to arise from the covariance matrix estimator. A choice between the statistics is based on invariance properties and on lack of moments considerations. As a consequence, the use of asymptotic standard errors of long-run parameters is questioned. Copyright 1993 by Blackwell Publishing Ltd
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (10)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:obuest:v:55:y:1993:i:1:p:137-44
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0305-9049
Access Statistics for this article
Oxford Bulletin of Economics and Statistics is currently edited by Christopher Adam, Anindya Banerjee, Christopher Bowdler, David Hendry, Adriaan Kalwij, John Knight and Jonathan Temple
More articles in Oxford Bulletin of Economics and Statistics from Department of Economics, University of Oxford Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().